Ghent University Academic Bibliography

Advanced

A hermitian cauchy formula on a domain with fractal boundary

Ricardo Abreu-Blaya, Juan Bory-Reyes, Fred Brackx UGent, Hennie De Schepper UGent and Franciscus Sommen UGent (2010) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 369(1). p.273-282
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Hermitian Clifford analysis, Cauchy integral, CLIFFORD ANALYSIS, Fractal geometry
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
369
issue
1
pages
273 - 282
Web of Science type
Article
Web of Science id
000277762200028
JCR category
MATHEMATICS
JCR impact factor
1.174 (2010)
JCR rank
33/276 (2010)
JCR quartile
1 (2010)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2010.03.032
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
945416
handle
http://hdl.handle.net/1854/LU-945416
date created
2010-05-11 11:52:39
date last changed
2011-07-14 11:41:18
@article{945416,
  author       = {Abreu-Blaya, Ricardo  and Bory-Reyes, Juan and Brackx, Fred and De Schepper, Hennie and Sommen, Franciscus},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Hermitian Clifford analysis,Cauchy integral,CLIFFORD ANALYSIS,Fractal geometry},
  language     = {eng},
  number       = {1},
  pages        = {273--282},
  title        = {A hermitian cauchy formula on a domain with fractal boundary},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2010.03.032},
  volume       = {369},
  year         = {2010},
}

Chicago
Abreu-Blaya, Ricardo , Juan Bory-Reyes, Fred Brackx, Hennie De Schepper, and Franciscus Sommen. 2010. “A Hermitian Cauchy Formula on a Domain with Fractal Boundary.” Journal of Mathematical Analysis and Applications 369 (1): 273–282.
APA
Abreu-Blaya, R., Bory-Reyes, J., Brackx, F., De Schepper, H., & Sommen, F. (2010). A hermitian cauchy formula on a domain with fractal boundary. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 369(1), 273–282.
Vancouver
1.
Abreu-Blaya R, Bory-Reyes J, Brackx F, De Schepper H, Sommen F. A hermitian cauchy formula on a domain with fractal boundary. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2010;369(1):273–82.
MLA
Abreu-Blaya, Ricardo , Juan Bory-Reyes, Fred Brackx, et al. “A Hermitian Cauchy Formula on a Domain with Fractal Boundary.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 369.1 (2010): 273–282. Print.